# SDR SWIA202263827

- Difficulty date: January 10, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N110SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000405
- Aircraft time: 20,420 hours, 11,230 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL R/H FUSELAGE GOUGED DURING MAINTENANCE BETWEEN FRAMES 89-90 AND STRINGERS 11R-13AR AS MARKED.     (C-CHECK RO 1/15/2022)    EAMS WARRANTY. REPAIRED GOUGE ON EXTERNAL R/H FUSELAGE BETWEEN FRAMES 89-90 AND STRINGERS 11R-13AR BY MEANS OF BLENDING OUT DAMAGE AND INSTALLING DOUBLER REF ETD2022-170-000709
